Communications in Mathematical Sciences

Volume 15 (2017)

Number 4

Cauchy problem to the homogeneous Boltzmann equation with Debye–Yukawa potential for measure initial datum

Pages: 1141 – 1153

DOI: http://dx.doi.org/10.4310/CMS.2017.v15.n4.a11

Author

Hao-Guang Li (School of Mathematics and Statistics, South-Central University for Nationalities, Wuhan, China)

Abstract

In this work, we prove the existence, uniqueness and smoothing properties of the solution to the Cauchy problem for the spatially homogeneous Boltzmann equation with Debye–Yukawa potential for probability measure initial datum.

Keywords

Cauchy problem, Boltzmann equation, Debye–Yukawa potential, measure initial datum

2010 Mathematics Subject Classification

35B65, 35E15, 35Q20

Full Text (PDF format)